# SDR DALA13046010927

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 65,032 hours, 49,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 19R IN THE CABIN WAS INOPERATIVE. MX FOUND A LOOSE PIN IN THE CONNECTOR AND RE-PINNED IT. THE SYS RETURNED TO NORMAL OPERATION.
